Parameterized Pre-coloring Extension and List Coloring Problems. / Gutin, Gregory; Majumdar, Diptapriyo; Ordyniak, Sebastian; Wahlström, Magnus.

In: SIAM Journal on Discrete Mathematics, Vol. 35, No. 1, 29.03.2021, p. 575-596.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print


Original languageEnglish
Pages (from-to)575-596
Number of pages22
JournalSIAM Journal on Discrete Mathematics
Issue number1
Early online date29 Mar 2021
Publication statusE-pub ahead of print - 29 Mar 2021
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 41328140